# SDR DALA2016012900718

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1271 BETWEEN LONGERONS 28R TO 28L AT C3. PREVIOUS REPAIR PARTS WERE REPLACED IAW SRM 53-03D, FIG 2A SHEET 3.
